Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/4921
Title: Area of spherical lune formed by two random planes
Authors: Pantelidis, Lysandros 
Keywords: Spherical lune;Surface area;Analytical solution;Random planes
Category: Mathematics
Field: Natural Sciences
Issue Date: 2012
Publisher: Docucenter
Source: Global Journal of Advanced Research on Classical and Modern Geometries, 2012, Volume 1, Issue 2, Pages 85-88
Link: http://gjarcmg.geometry-math-journal.ro/
Abstract: An analytical solution for the exact calculation of the area of spherical lune formed by two random planes intersected in the sphere is given.
URI: http://ktisis.cut.ac.cy/handle/10488/4921
ISSN: 2284-5569
Type: Article
Appears in Collections:Άρθρα/Articles

Show full item record

Page view(s) 20

40
Last Week
1
Last month
1
checked on Nov 21, 2017

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.